# SDR FDEA2018092092585

- Difficulty date: September 19, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 77,968 hours, 18,534 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB292013
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING LEADING EDGE CAVITY FORMER AT STA XOS 1025 FOUND CRACKED. FORMER REMOVED AND REPLACED AS PER SRM 51-31-01-OG AND 51-33-01-OG. FORMER PART NUMBER ARB2920-13 FABRICATED AS PER DRAWING ARB2920 REVISION BB. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
